| Model Number |
30001009001310013 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "defib fault 72" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during initial testing; however, after disassembling the device to determine root cause, the report was no longer seen.The pace/defib engine board will be replaced as a precaution.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.